# SDR ASAA1058476

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 12,360 hours, 3,761 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: BACC63CN2842S6
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT MESSAGE 49 52284 SURGE VALVE POSITION DISAGREES WITH COMMAND FAULT FOUND ON APU BITE CK.  ACCOMP FIM TASK 49 53 00 810 806.  FAULT CORRECTED AFTER WIRE HARNESS CONNECTION WAS CLEANED.  OPTS CHECK GOOD NO FAULTS FOUND AFTER MULTIPLE STARTS.  SUCCESSFUL GROUND VERIFICATIONS OF CORRECTION ACCOMP REF FIM TASK 49 53 00 810 806.
